Department of Economics and Business Economics

On the class of distributions of subordinated Lévy processes and bases

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

On the class of distributions of subordinated Lévy processes and bases. / Sauri, Orimar; Veraart, Almut.

In: Stochastic Processes and Their Applications, Vol. 127, No. 2, 2017, p. 475-496.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Sauri, Orimar ; Veraart, Almut. / On the class of distributions of subordinated Lévy processes and bases. In: Stochastic Processes and Their Applications. 2017 ; Vol. 127, No. 2. pp. 475-496.

Bibtex

@article{3472c9d3fd634b3686f5e8e8bfeceb05,
title = "On the class of distributions of subordinated L{\'e}vy processes and bases",
author = "Orimar Sauri and Almut Veraart",
year = "2017",
doi = "10.1016/j.spa.2016.06.015",
language = "English",
volume = "127",
pages = "475--496",
journal = "Stochastic Processes and Their Applications",
issn = "0304-4149",
publisher = "Elsevier BV * North-Holland",
number = "2",

}

RIS

TY - JOUR

T1 - On the class of distributions of subordinated Lévy processes and bases

AU - Sauri, Orimar

AU - Veraart, Almut

PY - 2017

Y1 - 2017

U2 - 10.1016/j.spa.2016.06.015

DO - 10.1016/j.spa.2016.06.015

M3 - Journal article

VL - 127

SP - 475

EP - 496

JO - Stochastic Processes and Their Applications

JF - Stochastic Processes and Their Applications

SN - 0304-4149

IS - 2

ER -